# SDR SIMA200121103

- Difficulty date: July 30, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 100538400
- Part serial: 325
- Condition: Failed
- Location: Hyd Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIA - FLT 5252 - DURING DESCENT, THE LANDING GEAR WOULD NOT EXTEND WHEN SELECTED DOWN.  CREW USED EMERGENCY EXTENSION TO LOWER GEAR.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE IAW MM 32-31-51.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
